MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD ACCESS SYSTEMS POWER PICC HF CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS BARD ACCESS SYSTEMS POWER PICC HF CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number 1385108Q
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Picc line developed a leak after 3 days.Hole seen in line.Fda safety report id# (b)(4).

Brand Name
BARD ACCESS SYSTEMS POWER PICC HF CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
salt lake city UT 84116
MDR Report Key9764038
Report NumberMW5093347
Device Sequence Number16758353
Product Code LJS
UDI-Device Identifier00801741034640
UDI-Public0100801741034640
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number1385108Q
Device Catalogue Number1385108Q
Device Lot Number1385108Q
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight61